# SDR DL76P091971

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 35,315 hours, 13,974 cycles
- Engine: Pwa JT8D219
- System (JASC): 2230 · Auto Throttle System
- Part: Indicator
- Condition: Malfunctioned
- Location: Adis
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB DUE TO INOPERATIVE SPEED FLAG ON ADIS RESET TMC C/BS.  FLAGS CLEARED - NO ADC FAULTS.  TMC TESTS GOOD.  A/T SERVO TESTS GOOD.
